Backaid Maximum Strength Aspirin-Free Pain Relief from Backache, Sciatica and Leg Pain, Powerful Combination, Long-Lasting 6 Hour Formula, 38 Count
- Backaid's maximum strength formula relieves backache & sciatica pain plus pain of inflammation, leg and joint pain
- Our powerful combination formula attacks pain with a one-two punch; acetaminophen blocks pain signals and caffeine enhances the pain relief effect
- Our formula provides relief for up to 6 hours and is non-drowsy and aspirin-free
- We're the back pain specialist; for over 35 years, Backaid has focused on understanding and easing back pain
- For maximum relief, try Backaid caplets with the therapeutic heat of Backaid Heat Patch
| Ingredients | Hypromellose, Talc, Stearic Acid, Maltodextrin, Oxide, Silicon Dioxide, Microcrystalline, Triglycerides., Povidone, Polydextrose, Croscarmellose Sodium, Active Ingredients (in Each Caplet): Acetaminophen, 500 Mg (analgesic (pain Reliever)), Caffeine Anhydrous 75 Mg (analgesic Aid). Inactive Ingredients: Corn Starch |
| Expiry Date | Nov 2026 |
| Product Type | Medication |
| Brand | Backaid |
-
Save 10% when you buy two or more items.
-
Get 5% off your next purchase.
-
Enjoy free delivery on orders above CA$ 250.
-
Orders are processed and shipped from Toronto.
3-6 days (Domestic)
30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.
SKU |
BRSWI2QPDEFGAFDC |
Category |
Health Care , Over-the-Counter Medication , Pain Relievers , Joint & Muscle Pain Relief , Medications |
Tags |
For over 35 years, we've focused on understanding and easing back pain. Backaid Maximum Strength Back Pain Reliever Caplets offer effective, long-lasting relief from everyday back, leg, and joint discomfort. These caplets contain a powerful combination formula that attacks backache and sciatica pain with a one-two punch so you can stay active throughout your day. The 6-hour, non-drowsy formula is aspirin-free and each 2-caplet dose delivers 1000mg of acetaminophen plus 150mg of caffeine, a pain relief enhancer, helping you effectively manage minor pain.
Important information
Ingredients
Active ingredients (in each caplet): Acetaminophen, 500 mg (Analgesic (pain reliever)); Caffeine Anhydrous 75 mg (Analgesic Aid). Inactive ingredients: Corn starch, croscarmellose sodium, hypromellose, maltodextrin, microcrystalline cellulose, polydextrose, povidone, silicon dioxide, stearic acid, talc, titanium dioxide, triglycerides.
Legal Disclaimer
Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.
Product Dimensions
2.13 x 2.13 x 3.63 inches; 1.76 ounces
Shipping & Delivery
At Nutricity, we aim to deliver your order as quickly and safely as possible.
Domestic Shipping :
Orders are typically delivered within 3–6 business days.
International Shipping:
Estimated delivery time is 12–26 business days, depending on the destination and customs processing.
You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.









